Alert archive / Maryland / Wind Advisories in 2015

Wind Advisory 1, NWS Wakefield, VA

January 30, 20154 counties in Maryland; Accomack County, Northampton County, Virginia

NWS Wakefield, VA issued this wind advisory at Jan 30, 2015, 3:50 AM EST for 4 counties in Maryland; Accomack County, Northampton County, Virginia. It took effect at Jan 30, 2015, 2:28 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 30, 2015, 3:50 AM EST (08:50 UTC)
In effect from
Jan 30, 2015, 2:28 PM EST
Expired
Jan 31, 2015, 12:00 AM EST
In force
10 hr
Issued by
NWS Wakefield, VA

Counties Dorchester County, MD, Somerset County, MD, Wicomico County, MD, Worcester County, MD, Accomack County, VA, Northampton County, VA

The radar

The Dover AFB radar (KDOX), 93 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 8.8 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2015-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2015-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2408 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

269 
WWUS71 KAKQ 300850
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
350 AM EST FRI JAN 30 2015


MDZ021>025-VAZ099-100-301700-
/O.NEW.KAKQ.WI.Y.0001.150130T2100Z-150131T0500Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
350 AM EST FRI JAN 30 2015

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT
EST TONIGHT...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT EST TONIGHT. 

* AREAS AFFECTED: THE LOWER EASTERN SHORE OF MARYLAND AND VIRGINIA.

* HAZARDS: STRONG WINDS. 

* WINDS: NORTHWEST 25 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH.

* TIMING: LATE THIS AFTERNOON THROUGH THIS EVENING.

* IMPACTS: THE STRONG WINDS MAY LEAD TO DIFFICULT TRAVEL
  CONDITIONS...ESPECIALLY IN HIGH PROFILE VEHICLES. SCATTERED
  TREE AND POWER LINE DAMAGE IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE FROM 45 TO 57 MPH. WINDS OF THESE
MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS.
MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE
WINDS SUBSIDE.

&&

$$

LKB/BMD
4 follow-up statements
058 
WWUS71 KAKQ 301515
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
1015 AM EST FRI JAN 30 2015

MDZ021>025-VAZ099-100-302315-
/O.CON.KAKQ.WI.Y.0001.150130T2100Z-150131T0500Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
1015 AM EST FRI JAN 30 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT EST TONIGHT. 

* AREAS AFFECTED: THE LOWER EASTERN SHORE OF MARYLAND AND 
  VIRGINIA.

* HAZARDS: STRONG WINDS.

* WINDS: NORTHWEST 25 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH.

* TIMING: LATE THIS AFTERNOON THROUGH THIS EVENING.

* IMPACTS: THE STRONG WINDS MAY LEAD TO DIFFICULT TRAVEL 
  CONDITIONS...ESPECIALLY IN HIGH PROFILE VEHICLES. SCATTERED 
  TREE AND POWER LINE DAMAGE IS ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE FROM 45 TO 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
587 
WWUS71 KAKQ 301928
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
228 PM EST FRI JAN 30 2015

MDZ021>025-VAZ099-100-310330-
/O.EXT.KAKQ.WI.Y.0001.150130T1928Z-150131T0500Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
228 PM EST FRI JAN 30 2015

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

* AREAS AFFECTED: THE LOWER EASTERN SHORE OF MARYLAND AND 
  VIRGINIA. 

* HAZARDS: STRONG WINDS.

* WINDS: NORTHWEST 20 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH.

* TIMING: THROUGH THIS EVENING.

* IMPACTS: THE STRONG WINDS MAY LEAD TO DIFFICULT TRAVEL 
  CONDITIONS...ESPECIALLY IN HIGH PROFILE VEHICLES. SCATTERED 
  TREE AND POWER LINE DAMAGE IS ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE FROM 45 TO 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
783 
WWUS71 KAKQ 310259
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
959 PM EST FRI JAN 30 2015

MDZ021>025-VAZ099-100-310500-
/O.CON.KAKQ.WI.Y.0001.000000T0000Z-150131T0500Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
959 PM EST FRI JAN 30 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

* AREAS AFFECTED: THE LOWER EASTERN SHORE OF MARYLAND AND 
  VIRGINIA. 

* HAZARDS: STRONG WINDS.

* WINDS: NORTHWEST 20 TO 30 MPH WITH GUSTS TO 40 TO 45 MPH.

* TIMING: THROUGH MIDNIGHT.

* IMPACTS: THE STRONG WINDS MAY LEAD TO DIFFICULT TRAVEL 
  CONDITIONS...ESPECIALLY IN HIGH PROFILE VEHICLES. SCATTERED 
  TREE AND POWER LINE DAMAGE IS ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE FROM 45 TO 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
400 
WWUS71 KAKQ 310500
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
1200 AM EST SAT JAN 31 2015


MDZ021>025-VAZ099-100-310600-
/O.EXP.KAKQ.WI.Y.0001.000000T0000Z-150131T0500Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
1200 AM EST SAT JAN 31 2015

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT EST TONIGHT...

THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT EST TONIGHT. 

WINDS WILL CONTINUE TO GUST TO 30 TO 40 MPH OVERNIGHT.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Jan 30, 1:19 AM EST, 2 hours 31 minutes earlier.

Area forecast discussion, Jan 30, 1:19 AM EST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
119 AM EST FRI JAN 30 2015

.SYNOPSIS...
A COLD FRONT CROSSES THE REGION OVERNIGHT. COLD HIGH PRESSURE THEN
RETURNS TO THE MID ATLANTIC REGION LATE FRIDAY THROUGH SATURDAY
NIGHT. A STRONG LOW PRESSURE SYSTEM WILL AFFECT THE AREA SUNDAY
INTO MONDAY.

&&

.NEAR TERM /THROUGH TODAY/...
AS OF 930 PM EST...A COLD FRONT HAS REACHED THE SPINE OF THE
APPALACHIANS AND WILL PUSH EASTWARD THROUGH THE LOCAL AREA
OVERNIGHT. PRE-FRONTAL SHWRS HAVE PUSHED OFFSHORE ATTM...AND A
PERIOD OF DRY WX IS EXPECTED TIL AROUND 09Z. THEN A SLIGHT CHANCE
FOR SOME LIGHT PCPN OVR ERN AREAS IS EXPECTED DUE TO THE FRONT AND
ASSOCIATED MID-LEVEL VORT MAX DESPITE LITTLE MOISTURE. THIS PCPN
WOULD BE IN THE FROM OF LIGHT SNOW OR SLEET ACROSS THE LOWER MD
EASTERN SHORE...BUT NO ACCUMULATION. LOW TEMPS IN THE LOW 30S
PIEDMONT TO NR 40 VA BEACH.

FOR FRI...DRY WX AND DECREASING CLOUDINESS PREVAILS AS THE FRNT
PUSHES FARTHER OFFSHORE AND STRONG HI PRES SLOWLY BLDS IN FM THE
W. MAIN STORY ON FRI WILL BE THE WIND...WITH GUSTS UP TO 40 MPH NE
AREAS AND 30-35 MPH SW AREAS. WITH HI TEMPS IN THE UPR 30S TO MID
40S...WIND CHILL VALUES WILL BE IN THE 20S TO LWR 30S MUCH OF THE
DAY OVER MOST AREAS.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
DRY WX CONTINUES INTO FRI NIGHT AND SAT AS THE SFC HI SLIDES IN FM
THE W AND BCMS CENTERED OVER THE MID ATLANTIC AND SE STATES.
EXPECT WLY FLOW SAT WITH A MSTLY SUNNY SKY AND HI TEMPS ONLY IN
THE MID 30S TO LWR 40S UNDER CONTINUED CAA.

ATTENTION THEN TURNS TO ANOTHER APPROACHING STORM SYSTM WHICH WILL
IMPACT THE AREA SUN THRU MON. KEY PLAYERS ARE AN APPROACHING NRN
STREAM TROF OVR THE CNTRL/NRN PLAINS SUN AND SRN STREAM ENERGY
OVER MEXICO. SUBSEQUENT SFC LO DEVELOPMENT WILL OCCUR OVER THE TN
VALLEY LATE SUN. THE SFC LO WILL FURTHER STRENGTHEN AS IT
APPROACHES THE MID ATLANTIC SUN NIGHT...WITH ITS EXACT TRACK
IMPORTANT IN DETERMINING PTYPES THROUGHOUT THE REGION. AS FOR 12Z
DATA...THE ECMWF HAS TRENDED NORTHWARD TO BE MORE IN LINE WITH THE
GFS AND TAKES THE LO DIRECTLY OVER VA...WHILE THE CMC HAS SHIFTED
SOUTH LEADING TO A COLDER SOLUTION. THERE HAVE ALSO BEEN SOME RUN-
TO-RUN CONSISTENCIES WITH THESE MODELS AS WELL. A BLENDED SOLUTION
CONTINUES TO FAVOR A RA/IP/SN MIX AT THE ONSET SUN MORNG OVER N
AND W AREAS...BCMG MSTLY RAIN SUN AFTN/EVENG WITH SOME SNOW MIXED
IN OVER NRN AREAS. AS THE LO PASSES E OF THE AREA SUN NIGHT INTO
MON...THICKNESSES WILL FALL AND SNOW WILL BE MORE LIKELY OVER MORE
OF THE AREA...WITH STILL PLAIN RAIN FOR EXTREME SE VA/NE NC. THE
PCPN THEN ENDS FM W TO E ON MON WITH HI TEMPS ONLY IN THE LO 30S
N TO LO 40S S UNDER STRONG CAA. THE GENERAL IDEA WITH THIS STORM
IS THAT THE CURRENT TRACK FAVORS MAINLY A RAIN EVENT FOR MUCH OF
THE FA WITH SOME WINTRY PCPN MIXED IN AT THE BEGINNING AND END OF
THE EVENT ESPECIALLY OVER N AND W AREAS. THIS IS STILL SEVERAL
DAYS OUT AND SLIGHT CHANGES IN THE TRACK WILL MAKE A DIFFERENCE
OVER WHERE THE RA/SN LINE DEVELOPS.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
ANY PCPN ASSCTD WITH MON STORM IS OFFSHORE BY 00Z TUE. CLRG SKIES
AND COLD MON NITE AS 1030 MB HIGH APPRCHS FA. LOWS IN THE TEENS TO
L20S SRN MOST CNTYS.

RIDGE AXIS MOVES OVRHD ERLY TUE THEN SHIFTS OFFSHORE. MSTLY SUNNY
AND COLD. HIGHS L-M30S. CLDS INCRS TUE NIGHT AHEAD OF NXT SYSTM.
KEPT IT DRY FOR NOW AS ANY PCPN SHUD STAY S&W OF FA THRU 12Z WED.
LOWS MAY OCCUR IN THE EVE THEN STDY OR RISE AFTR MIDNIGHT AS A S
WIND DVLPS. LOWS IN THE 20S TO L30S SERN AREAS.

MODELS SOLNS DIFFER A BIT WITH THE MID WEEK SYSTM. GFS TAKES SFC LOW
NE INTO THE GT LAKES RGN WITH THE TRAILING CDFRNT PROGGED ACROSS THE
FA WED NITE. IT ALSO DVLPS A LOW ON SRN END OF BNDRY. THIS ALLOWS
SAID BNDRY TO STALL JUST OFFSHORE ALLOWING THE LOW TO TRACK NE ALONG
THE SERN US COAST BUT STAY JUST SOUTH OF AKQ FA. THIS SCENARIO
BRINGS MILDER AIR IN AHEAD OF THE BNDRY FOR MAINLY RAIN...BUT A MIX
WITH THEN CHANGE TO SNOW WED NITE AS CAA DVLPS BEHIND IT. ECMWF HAS
THE LOW GOING INTO THE GT LAKES BUT SHOWS A STRNGR AND WETTER SRN
STREAM LOW MOVG NE ALONG THE MID ATLNTC COAST BEFORE LIFTING NE AWAY
FROM RGN THURS. WENT WITH CHC (LIQUID) POPS WED. MAY START OFF AS A
BRIEF RAIN/SLEET MIX ACROSS PIEDMONT ERLY DEPENDING ON HOW FAST THE
PCPN MOVES IN. HIGHS IN THE 40S. WENT WITH CHC POPS FOR A RAIN TO
SNOW SCENARIO WED NIGHT FOR NOW. THIS A RATHER LOW CONFIDENCE CALL
AND WILL LIKELY ALL DEPEND ON HOW MUCH MOISTURE IS AVAILABLE WHEN
THE COLD AIR OVRSPRDS THE RGN. LOWS M20S-L30S.

COLD WITH SOME LINGERING RAIN/SNOW SHWRS ALONG THE COAST THU MORN.
OTW...CLRD AND COLD AS STRNG HIGH PRS BUILDS IN FROM THE WEST. HIGHS
M30S-L40S.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
SOUTHERLY WINDS AVERAGING 10-15 KT WILL SHIFT TO THE WSW BETWEEN
09-12Z...AND THEN SHARPLY TO THE NW AFTER 12Z. THERE ARE
INDICATIONS THAT A FEW SHOWERS MAY AFFECT MAINLY ERN PORTIONS OF
THE AREA WITH THE FRONT...SO HAVE ADDED -SHRA TO KORF/KPHF/KSBY
FROM 09-13Z. STILL DO NOT EXPECT CIGS TO DROP TO MORE THAN ABOUT
4000 FT AND VSBYS WILL ONLY DROP SLIGHTLY SO RETAINED P6SM
WORDING.

GUSTY NW WIND WILL DEVELOP AFTER 14Z...WITH GUSTS INCREASING TO
AROUND 30 KT FROM 18Z-22Z. WINDS SLOWLY DIMINISH LATER THIS
EVENING BUT SHOULD STILL BE GUSTING TO 20-25 KT (HIGHEST AT KSBY).

DRY/LESS WINDY SAT AS THE AREA OF HIGH PRESSURE SLIDES ACROSS THE
REGION. A MORE MOIST FRONTAL SYSTEM IMPACTS THE REGION SUNDAY AFTN INTO
MONDAY. THIS LOOKS TO BE MAINLY RAIN ALTHOUGH THERE IS A CHANCE
FOR PRECIP TO MIX WITH OR CHANGE TO SNOW AT KRIC/KSBY ON THE BACK
SIDE OF THE SYSTEM BEFORE THE PRECIP ENDS ON MON.

&&

.MARINE...
EXPECT WINDS TO INCREASE INTO MARGINAL SCA LEVELS LATER THIS EVE
AHEAD OF APPRCHG CD FRNT. ONLY CHANGE TO THE SCA HEADLINE WAS TO
ADD THE LWR ZONE AND MOUTH OF THE CHES BAY. MAIN HEADLINE WILL BE
THE GALES FRI AND FRI NIGHT AS STRNG CAA DVLPS BEHIND THE FRNT AND
AHEAD OF THE HIGH PRS APPRCHG FROM THE WEST. WENT AHEAD AND EXTNDD
THE GALE HEADLINE THRU SAT MORNING OVR THE MD CSTL WTRS AS THE STRNG
GUSTS WILL BE SLOWER TO DMNSH. WIND GUSTS 40-45 KTS ACROSS NRN CSTL
WTRS WITH 35-40KTS FRTHR SOUTH. SEAS & WAVES RESPOND TO THESE GUSTY
WINDS. SEAS AVG 7-10 FT WITH WAVES IN CHES BAY 4-5 FT.

GIVEN THE TMPS/WIND GUSTS AND CRNT WTR TMPS...PER COORD WITH PHL...
WENT AHEAD AND ISSUED A FREEZING SPRAY ADVSRY FOR THE CSTL WTRS
NORTH OF PARRAMORE ISLAND. THIS IS WHERE SOME MODERATE ICING IS
LIKELY. KEPT LIGHT ICING MENTIONED FRTHR SOUTH & IN THE CHES BAY
ATTM.

WINDS DMNSH TO SCA SAT THEN QUICKLY DMNSH BLO SCA LVLS BY SAT EVE
AS HIGH PRS BUILDS INTO AND OVER THE AREA SAT NIGHT.

NEXT LOW CROSSES THE AREA MONDAY WITH ANTHR CAA SURGE SEEN BEHIND
THIS SYSTM MON AFTRN AND NIGHT. KEPT WINDS IN SCA RANGE AND CAPPED
GUSTS ACROSS CSTL WTRS AT 30 KTS FOR NOW.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...GALE WARNING FROM 10 AM THIS MORNING TO MIDNIGHT EST TONIGHT
     FOR ANZ630>632-634>636-638.
     SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 6 AM EST
     SATURDAY FOR ANZ633-637.
     SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     ANZ630>632-634-650-652.
     GALE WARNING FROM 10 AM THIS MORNING TO 6 AM EST SATURDAY FOR
     ANZ652-654.
     GALE WARNING FROM 1 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT
     FOR ANZ656-658.
     FREEZING SPRAY ADVISORY FROM 7 PM THIS EVENING TO NOON EST
     SATURDAY FOR ANZ650-652.
     GALE WARNING FROM 10 AM THIS MORNING TO NOON EST SATURDAY FOR
     ANZ650.

&&

SYNOPSIS...JDM/MAS
NEAR TERM...JDM/MAS
SHORT TERM...MAS
LONG TERM...MPR
AVIATION...LKB
MARINE...MPR
Hazardous weather outlook, Jan 29, 3:03 PM EST, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
303 PM EST THU JAN 29 2015

NCZ012>017-030>032-VAZ065-066-079-084-086>100-302015-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-MECKLENBURG-LUNENBURG-BRUNSWICK-GLOUCESTER-
MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-
ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-
CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
303 PM EST THU JAN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...INTERIOR SOUTHEAST
VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NORTHWEST WINDS WILL GUST UP TO 30-35 MPH ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ021>025-VAZ048-049-060>064-067>078-080>083-085-302015-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-
NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-
DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-MIDDLESEX-
303 PM EST THU JAN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...SOUTH CENTRAL
VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF
VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NORTHWEST WINDS WILL GUST UP TO 40 MPH ON FRIDAY. IN ADDITION...A
PERIOD OF WINTRY PRECIPITATION IS POSSIBLE SUNDAY THROUGH MONDAY.
THE BEST CHANCE OF SNOW WILL BE OVER FAR NORTHERN AND WESTERN
PORTIONS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Maryland, 2015Wind Advisories in Virginia, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.